Search
for
Sort by
Community 61–90 of 1000+
- 2 years progress (28M). Finally posting my results
- “Dutasteride destroyed my hair” recently I noticed the same users
- Opinions- AGA options and pregnancy
- No regrowth after oral min, topical fin, min, and tret: Aggressive diffuse/hairline recession in 2 years
- My almost 1 year apart photos of finasteride 1mg and minoxidil 5% twice a daily with nizoral 2% once a week 23m. Want to know the state of my regrowth.
- My recovery journey is a total of 12 months. Fin,min
- Need help bros 2.5mg Dut/RU/min ISNT enough
- 21M, Dermatologist prescribed only Minoxidil
- Does Koshine reduce sebum and Itchiness? I would like to hear experiences
- Be consistent, Patient, keep a log and eat well (I love meat), and don't be afraid to start over. DON'T GIVE UP!
- 1.5 Year - Bad Results (HT, FIN, MINO, PRP, etc)
- 5 Months! 1mg fin everyday. 1ml min topical every night. 1.5mm Microneedling with darma pen every week.
- How did you get over the fear mongering of Fin/Dut?
- Getting Ed from 1mg of fin not sure what to do
- One year on fin + dut + 2.5 oral min, is it over for me
- (21) Finesteride hasn’t lowered my DHT after 8 months. Has anyone else experienced this?
- Dental technician is convinced that he has found the cause of pattern hair loss
- KX-826 (Pyrilutamide) on Amazon
- Should I get transplant #4 or just shave my head?
- 22 | ~34 Months Finasteride Update
- What are some novel treatments “below” hair transplant that I can do (in South Korea)?
- 2026 Official Beginner’s Guide for “I’m losing my hair, what can I do?”
- Balding absolutely ruined my life at 17.
- 2years progress (21 years old)
- Fin isn’t working anymore after 3 years, afraid to switch to dut?
- Almost 22M. Finasteride only. A little over a year's worth of progress
- Finasteride and minoxidil seem to do wonders, two months update
- Just under a year progress (topical fin/min .3/6%)
- 23M. No motivation to take topical min and dut tablets anymore. Please help.
- Hair Loss transformation Min/Fin/DermaStamp Age 23 M.